# SDR HEEA062402

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Adapter
- Part number: 23056634
- Condition: Worn
- Location: Spur Gear
- Part time: 356 hours
- Component: 23033191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CRACKED EXHAUST COLLECTOR.  COMPRESSOR REPAIRED DUE TO WHINE BETWEEN 10 PERCENT AND 35 PERCENT TORQUE.    INSPECTION OF COMPRESSOR PARTS REVEALED SPUR GEAR SHAFT AFT SPLINES FAILED NO-GO GAUGE CHECK.  INSTALLED A NEW SPUR GEAR SHAFT.
